Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 270104, 14 pages
http://dx.doi.org/10.1155/2012/270104
Research Article

Existence of Almost-Periodic Solutions for Lotka-Volterra Cooperative Systems with Time Delay

Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China

Received 13 December 2011; Accepted 29 February 2012

Academic Editor: Hongyong Zhao

Copyright © 2012 Kaihong Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the existence of positive almost-periodic solutions for almost-periodic Lotka-Volterra cooperative system with time delay. By using Mawhin’s continuation theorem of coincidence degree theory, sufficient conditions for the existence of positive almost-periodic solutions are obtained. An example and its simulation figure are given to illustrate the effectiveness of our results.